# SDR SIMA20140202001

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 26,988 hours, 18,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 8323
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT CLIP BROKEN.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT IAW AMM 25-61-02, OPERATIONS CHECKED GOOD.
